Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having scars and pimples on face. Is it safe to take cephalexin 250 mg, adapalene and clindamycin Gel?

Hello Doctor I am having pimples since 4-5 years, now they are very much supressed but I have box scars and other marks on my face with less pimples. I visited a Skin Specialist in my City Gzb. He gave me this consultation. I want to confirm before buying the medicines. Cephalexin 250 mg two capsules day and night Acrub Gel 20g Adapalene and Clindamycin Gel Is it alright. I mean should i follow it.
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
First trust Ur doctor..,
Being qualified..,don't degrade him..,
All skin specialists are eminent their fields..,
so don't bother..,just follow his treatment...,
Answered: Mon, 16 Jul 2012
I find this answer helpful
Dermatologist Dr. Sher Bhutto's  Response
You do not need oral antibiotic since your problem is box scars which need chemical peeling or procedure called Dermabration. Better consult with some good dermatologist
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor